MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S7 LM - 9MM; KNEE IMPLANT: TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S7 LM - 9MM; KNEE IMPLANT: TIBIAL INSERT FIXED
Model Number 02.18.IF7.09.LM
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 february 2020: lot 168031: (b)(4) items manufactured and released on 16-feb-2017.Expiration date: 2022-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-1-2016.
 
Event or Problem Description
The patient complained that his knee felt "loose".All components were well fixed and the poly used in the primary case was in good condition when removed.1 year and 4 months after primary the poly has been upsized to give the patient more stability in the knee.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S7 LM - 9MM
Common Device Name
KNEE IMPLANT: TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9738636
Report Number3005180920-2020-00080
Device Sequence Number19286409
Product Code HSX
UDI-Device Identifier07630030896477
UDI-Public07630030896477
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2022
Device Model Number02.18.IF7.09.LM
Device Catalogue Number02.18.IF7.09.LM
Device Lot Number168031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR